RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 322–326 (Mi dan8305)  

This article is cited in 8 scientific papers (total in 8 papers)

MATHEMATICAL PHYSICS

On the method of discrete ordinates

N. B. Engibaryan, È. A. Melkonyan

Institute of Applied Problems of Physics of the Academy of Sciences of Armyanskya SSR, Erevan

Full text: PDF file (484 kB)

Bibliographic databases:
UDC: 519.6:517.9
Presented: В. А. Амбарцумян
Received: 02.08.1986

Citation: N. B. Engibaryan, È. A. Melkonyan, “On the method of discrete ordinates”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 322–326

Citation in format AMSBIB
\Bibitem{EngMel87}
\by N.~B.~Engibaryan, \`E.~A.~Melkonyan
\paper On the method of discrete ordinates
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 322--326
\mathnet{http://mi.mathnet.ru/dan8305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876571}


Linking options:
  • http://mi.mathnet.ru/eng/dan8305
  • http://mi.mathnet.ru/eng/dan/v292/i2/p322

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Engibaryan, B. N. Enginbarian, “Convolution equation with a completely monotonic kernel on the half-line”, Sb. Math., 187:10 (1996), 1465–1485  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. B. N. Enginbarian, “Multiple factorization of convolution-type integral operators”, Comput. Math. Math. Phys., 37:4 (1997), 435–446  mathnet  mathscinet  zmath
    3. N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Comput. Math. Math. Phys., 38:3 (1998), 452–467  mathnet  mathscinet  zmath
    4. A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Comput. Math. Math. Phys., 41:8 (2001), 1158–1168  mathnet  mathscinet  zmath
    5. Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Comput. Math. Math. Phys., 42:6 (2002), 870–877  mathnet  mathscinet  zmath
    6. A. Kh. Khachatryan, S. M. Andriyan, “O skachke skorosti razrezhennogo gaza v ramkakh linearizovannoi BGK modeli uravneniya Boltsmana”, Matem. modelirovanie, 16:2 (2004), 31–42  mathnet  mathscinet  zmath
    7. N. B. Engibaryan, A. Barseghyan, “Random walks and mixtures of Gamma-distributions”, Theory Probab. Appl., 55:3 (2011), 528–535  mathnet  crossref  crossref  mathscinet  isi
    8. V. V. Ter-Avetisyan, “Uravnenie perenosa v sluchae tochechnogo istochnika v tsentre shara”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1160–1165  mathnet
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020